Doctor insights on:
Brown Discharge After Birth Control
Contraception is also known as Birth control. Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
Chunky brown discharge started 1 week after starting birth control and has lasted for a week now. Is this normal?
No. : Need gyn eval to uncover reason for bleeding and help it stop. Best of luck. Dr. R ...Read more
I started birth control about two weeks ago and after I was gone finishing my first 7 pills I experienced about 4 days in brown discharge. Is this nor?
Missed day 4 of birth control, unprotected sex that day, took 1 pill day 5, shortly after dark brown discharge, how long will this discharge go on?
I'm on birth control but missed one pill, took MAP after unprotected sex, 2 weeks later and little bit of brown discharge, is this normal?
Emergency contracept: Depending upon which week's pill you missed, you can maintain infertility by taking 2 at same time if you missed just one. Check out http://www.webmd.com/sex/birth-control/forgot-to-take-your-birth-control-pills for details. Morning after pill or emergency contraception can throw off your hormones leading to spotting latter on. Out of curiosity, if you're "on birth control" why would "unprotected" ...Read moreSee 1 more doctor answer
Orange brown discharge. Itching. Did recently begin birth control again after not taking it for a month. Unprotected sex with same partner I've always had within the last 3 days.
Discharge : Breakthrough bleeding or spotting can occur when starting or restarting a pill very commonly. However your symptoms could also represent a vaginal infection such as a yeast infection with the itching, but also a more serious infection. You could try starting with an over-the-counter preparation for yeast, but if your symptoms continue you will need to contact a provider for an evaluation. ...Read moreSee 1 more doctor answer
I am on birth control and had unprotected sex and had brown discharge when I wiped myself after peeing. What could it be?
I just started a new birth control and the first week is normal along with the third and fourth. It the second week I have a dark brown discharge.
It should go away: Irregular bleeding when first starting the pill is relatively common. I encourage my patients to stay with any new pill for 3 cycles before changing to a different pill. If you cannot stand the irregular bleeding, the next step would be to use a pill which contains more estrogen than the one you are currently using. That change may or may not help in the short term and but should help long term. ...Read more
Usually: This can occur due to an effect of the hormones on thinning the uterine lining, and decreasing the amount of tissue that accumulates each month, and some patients develop a brownish discharge that is the shedding of older blood/tissue from the uterine lining. Many different things can cause though. ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
- Talk to a doctor live online for free
- Brown discharge after starting birth control
- Brown stringy vaginal discharge after starting birth control
- Brown discharge a week after period on birth control
- Ask a doctor a question free online
- Symptom brown discharge birth control
- Brown discharge 11 weeks after giving birth
- Brown discharge instead of period on birth control
- Cramps brown discharge birth control
- Talk to a gynecologist online for free